# SDR AMTA200700553

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT STRUT O/H DET 2 DISPLAYED ON EICAS.  TROUBLESHOT SYSTEM IAW FIM 26-12-00 FOUND CONDUCTOR AT SWITCH S10204 CONTACTING SHIELDING, REPAIRED WIRE SYSTEM OPS CHECKED NORMAL.  (K)
